Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need some advise on boosting GABA and Dopamine jaybee9

Posted by Jedi on September 6, 2007, at 1:02:28

In reply to Need some advise on boosting GABA and Dopamine, posted by jaybee9 on September 5, 2007, at 15:04:08

Hi Jaybee9,
I take Nardil and clonazepam. Nardil boosts all of the major neurotransmitters, but not without side effects. Clonazepam will boost GABA and may be enough for some people with social anxiety symptoms. I have treatment resistant double depression-atypical with social anxiety. I've had at least four or five bouts of major depression and have suffered with dysthymia since my teenage years. I am now fifty. If the depression and anxiety is bad enough, you can put up with the Nardil side effects. As far as I'm concerned, there is nothing much worse than treatment resistant depression. If your depression is really mild, maybe a stimulant such as modafinil(Provigil) or methylphenidate would boost your dopamine.
Be Well,
Jedi

> Hi
>
> I suffer from dysthymia and social anxiety, i've been taking tianeptine but with little success. From reading previous posts and after feeling much better on tyrosine and gaba powder i'm convinced that my gaba and Dopamine levels need to be targeted. But i'm having trouble finding meds that can boost these neurotransmitters without major side effects. Does anybody have any suggestions?
>
> Thanks in advance
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:780985
URL: http://www.dr-bob.org/babble/20070831/msgs/781085.html